Three teenagers overdosed on cold medicine while on their way to school.
Now we're hearing the 911 calls made from Poston High School and we also have a warning for parents about just how easy it is for teens to hide this drug.
Doctors say "Triple C" looks a lot like red Skittles candy.
So we decided to compare -- we took a box of Skittles and some Triple C pills and mixed them together. They look a lot a like.
911 Operator: "911 what's the location of your emergency?"
Caller: "I have a student here that's taken a drug and he doesn't know what it is. He says they told him it's called Triple C. He has vomited and is in the nurse's office right now."
The student was rushed to a hospital after taking Triple C or Coricidin Cough and Cold. The student admitted to taking the pills on the school bus with other kids.
Caller: "He and two more, but we've got to find the other two."
The other two students were also rushed to the hospital.
Triple C is a cold medication for people with high blood pressure. If taken in large amounts, it can be very dangerous.
"We get these outbreaks at school where four or five kids get into it and one of the kids has an adverse event and the other kids fess up and that they also have taken it," said Dr. Frank Lovecchio of the Banner Poison Information Center, which gets a few calls day from people worried about bad reactions to Triple C.
"If you're taking six or seven pills and then going out and riding your bike or doing something silly, I think it's a recipe for disaster," said Lovecchio.
He says parents with teens should pay close attention to medications in their medicine cabinet.
Here are a few ways to tell if someone is high on Triple C:
"They look like they're drunk when they take it. They can hallucinate many times, they have nausea and vomiting -- all these things can clue you in that something might be wrong," explained Lovecchio.
And those three students who got sick are going to be okay.
Dr. Lovecchio says parents should talk to their teens about the dangers of taking Triple C.
Follow this story: Students hospitalized after getting high on cold medicine
WTTG FOX 5 & myfoxdc
Didn't find what you were looking for?